American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>

[1] Ian Hambleton and Ergün Yalçın. Group actions on spheres with rank one isotropy. Trans. Amer. Math. Soc. 368 (2016) 5951-5977.
Abstract, references, and article information   
View Article: PDF

[2] Reinhard Schultz. Isovariant homotopy equivalences of manifolds with group actions. Proc. Amer. Math. Soc. 144 (2016) 1363-1370.
Abstract, references, and article information   
View Article: PDF

[3] M. J. D. Hamilton. Cyclic group actions and embedded spheres in 4-manifolds. Proc. Amer. Math. Soc. 144 (2016) 411-422.
Abstract, references, and article information   
View Article: PDF

[4] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[5] Ignasi Mundet i Riera. Jordan's theorem for the diffeomorphism group of some manifolds. Proc. Amer. Math. Soc. 138 (2010) 2253-2262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Allan L. Edmonds. Pseudofree group actions on spheres. Proc. Amer. Math. Soc. 138 (2010) 2203-2208. MR 2596060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ian Hambleton and Özgün Ünlü. Free actions of finite groups on $S^n \times S^n$. Trans. Amer. Math. Soc. 362 (2010) 3289-3317. MR 2592957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Krzysztof Pawałowski and Toshio Sumi. The Laitinen Conjecture for finite solvable Oliver groups. Proc. Amer. Math. Soc. 137 (2009) 2147-2156. MR 2480297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrew Nicas and David Rosenthal. Finite ${\mathbb Z}/2{\mathbb Z}$-CW complexes which are not homotopically stratified by orbit type. Proc. Amer. Math. Soc. 137 (2009) 381-384. MR 2439463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Masaharu Morimoto. Smith equivalent ${\pmb {{\rm {Aut}}(A_6)}}$-representations are isomorphic. Proc. Amer. Math. Soc. 136 (2008) 3683-3688. MR 2415055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joost van Hamel. Geometric cohomology frames on Hausmann--Holm--Puppe conjugation spaces. Proc. Amer. Math. Soc. 135 (2007) 1557-1564. MR 2276667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ximin Liu and Nobuhiro Nakamura. Pseudofree $\mathbb{Z}/3$-actions on $K3$ surfaces. Proc. Amer. Math. Soc. 135 (2007) 903-910. MR 2262889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bo Chen and Zhi Lü. Corrections to ``Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, II''. Trans. Amer. Math. Soc. 358 (2006) 5635-5638. MR 2238930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dmitry N. Kozlov. Cobounding odd cycle colorings. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 53-55. MR 2226524.
Abstract, references, and article information   
View Article: PDF

[15] Zhi Lü. $({\mathbb Z}_2)^k$-actions with $w(F)=1$. Proc. Amer. Math. Soc. 133 (2005) 3721-3733. MR 2163612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bernhard Hanke and Volker Puppe. Equivariant Gysin maps and pulling back fixed points. Trans. Amer. Math. Soc. 358 (2006) 687-702. MR 2177036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kevin K. Ferland and L. Gaunce Lewis Jr.. The $R{\rm O}(G)$-graded equivariant ordinary homology of $G$-cell complexes with even-dimensional cells for $G={\Bbb Z}/p$. Memoirs of the AMS 167 (2004) MR 2025457.
Book volume table of contents   

[18] Roberto Paoletti. Szegö kernels and finite group actions. Trans. Amer. Math. Soc. 356 (2004) 3069-3076. MR 2052941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zhi Lü. Involutions fixing ${\mathbb{RP}}^{\text{odd}} \sqcup P(h,i)$, II. Trans. Amer. Math. Soc. 356 (2004) 1291-1314. MR 2034310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhi Lü. Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004) 61-71. MR 2020024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zhi Lü. Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, I. Trans. Amer. Math. Soc. 354 (2002) 4539-4570. MR 1926888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ikumitsu Nagasaki. Linearity of dimension functions for semilinear $G$-spheres. Proc. Amer. Math. Soc. 130 (2002) 1843-1850. MR 1887033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert D. Little. The stable signature of a regular cyclic action. Proc. Amer. Math. Soc. 130 (2002) 259-266. MR 1855644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ronald M. Dotzel, Tej B. Singh and Satya P. Tripathi. The cohomology rings of the orbit spaces of free transformation groups of the product of two spheres. Proc. Amer. Math. Soc. 129 (2001) 921-930. MR 1712925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wang Yanying, Wu Zhende and Ma Kai. $(Z_2)^k$-actions with fixed point set of constant codimension $2^k+1$. Proc. Amer. Math. Soc. 128 (2000) 1515-1521. MR 1646211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Satya Deo and Jitendra Kumar Maitra. Free actions of finite groups on products of symmetric powers of even spheres. Proc. Amer. Math. Soc. 128 (2000) 299-306. MR 1646310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Erkki Laitinen and Krzysztof Pawalowski. Smith equivalence of representations for finite perfect groups. Proc. Amer. Math. Soc. 127 (1999) 297-307. MR 1468195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Huajian Yang. On the fixed point sets of smooth involutions on the products of spheres. Proc. Amer. Math. Soc. 124 (1996) 1941-1947. MR 1307574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David Handel. $2k$-regular maps on smooth manifolds. Proc. Amer. Math. Soc. 124 (1996) 1609-1613. MR 1307524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 122 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia